On Decomposition Theorems of Meyer.

K. Murali Rao

Mathematica Scandinavica (1969)

  • Volume: 24, page 66-78
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Rao, K. Murali. "On Decomposition Theorems of Meyer.." Mathematica Scandinavica 24 (1969): 66-78. <http://eudml.org/doc/166080>.

author = {Rao, K. Murali},
journal = {Mathematica Scandinavica},
keywords = {probability theory},
pages = {66-78},
title = {On Decomposition Theorems of Meyer.},
url = {http://eudml.org/doc/166080},
volume = {24},
year = {1969},

AU - Rao, K. Murali
TI - On Decomposition Theorems of Meyer.
JO - Mathematica Scandinavica
PY - 1969
VL - 24
SP - 66
EP - 78
KW - probability theory
UR - http://eudml.org/doc/166080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.